MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517450
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable event of additional device required to remove the migrated stent.
 
Event or Problem Description
It was reported to boston scientific corporation that a agile esophageal tts fully covered stent was to be implanted, procedure performed on (b)(6) 2025.It was reported that a complete distal stent migration occurred.There were no patient complications reported as a result of this event.No additional information has been obtained despite good faith effort.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal tts fully covered stent was implanted during a procedure performed on (b)(6) 2025.It was reported that a complete distal stent migration occurred on (b)(6) 2025.There were no patient complications reported as a result of this event.No additional information has been obtained despite good faith effort.
 
Additional Manufacturer Narrative
Corrected fields: block b1 (adverse event/product problem).Blocks b5 (describe event or problem).Block d6a (implant date).Block e1 (initial reporter email).Block h1 (type of reportable event).Block h6 (impact codes).Block h6: imdrf device code a010402 captures the reportable event of stent migration.

Brand Name
AGILE? ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22854359
Report Number3005099803-2025-04137
Device Sequence Number14574786
Product Code ESW
UDI-Device Identifier08714729973072
UDI-Public(01)08714729973072(17)260521(10)34079657
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Model NumberM00517450
Device Catalogue NumberM00517450
Device Lot Number0034079657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown